# SDR 08FDEA00495

- Difficulty date: February 18, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB703635
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON AFT "V" PANEL NR 488 GL, ATTACHMENT HOLES CHAFFED.  BLENDED DAMAGED AREAS, MAXIMUM DEPTH .055 IAW SRM 54-00-01, FIG 1A VOL I.   FABRICATION PER EA NR 8-5480-118437.  ALODINED AND PRIMED IAW SRM 51-21-01, VOL II, PG 21-24.  INSTALLED DOUBLER AND FILLERS PER SRM 51-35-01 AND 51-33-01, VOL II.
